# SDR 2007UALA04443

- Difficulty date: October 27, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,325 hours, 10,682 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL STRIP END CAPS MISSING IN FC AND BC ZONES, 5 EA.  REPLACED MISSING EEL STRIP END CAPS.
